IJPAM: Volume 83, No. 1 (2013)

GENERALIZED HYPERBOLIC METRICS AND
DISTORTION OF QUASICONFORMAL MAPPINGS

Mingfeng Sun
Department of Mathematics
Shaoxing University
Shaoxing, Zhejiang, 312000, P.R. CHINA


Abstract. In this paper, we investigate the distortion of generalized hyperbolic metrics under the class $Id_{K}(\partial D)$. We also obtain improved distortion theorems whenever generalized hyperbolic metrics are defined in convex domains.

Received: January 8, 2013

AMS Subject Classification: 30C62, 30C65

Key Words and Phrases: generalized hyperbolic metric, quasiconformal mappings, distortion, convex domain

Download paper from here.



DOI: 10.12732/ijpam.v83i1.14 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 1